# SDR CA030715001

- Difficulty date: July 14, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 27 hours
- Engine: Lyc O540F1B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 100 HR INSPECTION THE BOLTS (ON THE ENGINE DRIVEN FUEL PUMP) HOLDING THE BOTTOM COVER TO THE PUMP BODY WERE FOUND LOOSE.  BOLTS WERE TIGHTENED AND TORQUE SEAL WAS APPLIED TO MAKE VISUAL INDICATION OF MOVEMENT. THIS INSTALLATION WOULD BE BETTER SERVED WITH BOLTS THAT WOULD ALLOW LOCKWIRE. THIS IS THE SECOND TIME THAT THESE BOLTS HAVE BEEN FOUND LOOSE AT INSPECTION. AIRCRAFT MANUFACTURER HAS BEEN CONTACTED REGARDING THIS PROBLEM.
